# SDR VGQY2010062300038

- Difficulty date: June 30, 2010
- Submitted: June 30, 2010
- Operation: Air carrier
- Filed by: St Engineering Aerospace Services Company Pte. Ltd, repair station VGQY082L
- Aircraft: N820SA
- Make and model: Boeing 747243B
- Aircraft serial: 23476
- Aircraft time: 84,534 hours, 13,992 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stiffener
- Part number: 65B9041342
- Condition: Worn
- Location: Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PYLON - ADP LT MOUNT BUSHING MISSING.  COMPLIED WITH EN 1101-10, REPAIR FOR NR 3 PYLON NAC STA 365.51 BULKHEAD STIFFENER 65B90413-42 ELONGATED HOLE.
